# SDR IPXA2017081720606

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 72,395 hours, 14,467 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST BAR ON PORT CREW ENTRY DOOR AJAR.  REINSTALLED THRUST BAR.
